Počet záznamů: 1  

A new approach to the existence of weak solutions of the steady Navier-Stokes system with inhomogeneous boundary data in domains with noncompact boundaries

  1. 1.
    Neustupa, Jiří. A new approach to the existence of weak solutions of the steady Navier-Stokes system with inhomogeneous boundary data in domains with noncompact boundaries. Archive for Rational Mechanics and Analysis. 2010, 198(1), 331-348. ISSN 0003-9527. Dostupné z: doi: 10.1007/s00205-010-0297-7. Dostupné z: http://link.springer.com/article/10.1007%2Fs00205-010-0297-7